# SDR DALA2023061904989

- Difficulty date: June 16, 2023
- Submitted: June 19, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 PULLED EXTERNAL SKIN FASTENERS LOCATED BETWEEN FR24 TO FR35 AND FROM STR32L TO STR18L AT LOWER FUSELAGE. CORRRECTIVE ACTION: REPAIRED PER A319 SRM 53-21-11. (2820168)
